# SDR SIMA20141224002

- Difficulty date: December 24, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 28,704 hours, 24,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER LIGHT INOPERATIVE.  R & R RT OVERWING EMER LIGHT LAMP IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
